# SDR SWAA2022063015774

- Difficulty date: June 6, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Debonded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E PANEL 521RB DISBONDED ON CORNER / [01] IDENTIFIED LEADING EDGE PANEL 521RB MATERIAL IAW SRM 57-41-01-OI-4; FIGURE 3; ITEM 2; TABLE 3. FOUND DAMAGED PANEL NOT TO BE WITHIN ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 TABLE 101. PARA 4.A.5. AND WILL REPAIRED IAW SRM 57-41-01-2R-1 PARA 4.E AND SRM 51-70-05-2R-6. REMOVED THE DAMAGE FROM THE INNER SURFACE; NO MOISTURE NOTED AND CLEANED PER SRM 51-70-05-2R-6 PARA 4.A-D.;[02] REMOVED 1EA BACKUP PLATE TO FACILITATE REPAIR IAW SRM 51-40-02-OG-0 PARA 4.E. REMOVED ENTIRE ALUMINUM FOIL TO FACILITATE REPAIR IAW SRM 51-70-14-2R-3 PARA 4.A.(2).E.;[03] VALIDATED APPLICABILITY OF SRM 51-70-05-2R-6.;[04] UPDATED MEASUREMENTS.;[05] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 THRU 4. OKAY TO PROCEED PER SRM 51-70-05-2R-6.;[06] CUT OUT REPAIR PLIES USING BMS 5-129TY2GR05 250DEG. LOT: 1491228-1; BMS 8-79CL3ST120 LOT: 1488453-1; BMS 8-79CL3ST1581 LOT:1486928-1 ALSO; INSTALLED REPAIRS PLIES IAW SRM 51-70-05-2R-6 PARA 4.E.;[10] FABRICATED ALUMINUM FOIL USING BMS 8-289 LOT#1484605-1 INSTALLED USING BMS 5-128 LOT#JH1LAA7523 VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID: ATS2107 DUE: 09/2022 IAW SRM 51-70-14-2R-3 PARA 4.A.3-7;11(A-J).[12] REMOVED 1 EA. BACK PLATE TO FACILITATE REPAIR AND REINSTALLED 1 EA. BACK PLATE AFTER REPAIR PER. SRM 51-40-02-0G-0 PAR.4E AND PAR.4B.
